# SDR HALA9658

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47689
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - IN C-CHECK, FOUND LOWER FUSELAGE SKIN BELOW AND UNDER FORWARD CARGO DOOR SCUFF PLATE HAS MODERATE CORROSION, LEVEL 2.  MADE REPAIR PER HAL M105, CUT OUT CORROSION, FABRICATED EXTERNAL AND INTERNAL DOUBLER, FILLER AND INSTALLED PER HNL-SVC-060/RPM DATED APR 19, 1996.  (M)
